# SDR DALA2019041002376

- Difficulty date: April 10, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 79,907 hours, 20,537 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6811, L/P 5594784) 36F EXIT ROW "RED" LENS MISSING. R/R SEAT MOUNTED EMERGENCY PATH LIGHTING RED AS PER B757 AMM 33-51. OPS CHK NML.
